# SDR AALA201701099006

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 48,787 hours, 27,972 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RECEIVED "BRAKE HOT" ECAM DUE TO NR 1 BRAKE EXCEEDING 300 DEGREES.  DISCONTINUED TAKE OFF PRIOR TO 40 KNOTS. TEMPERATURE ON NR 1 BRAKE HEATS UP 200 DEGREES OVER NR 2 BRAKE TEMPERATURE, ON BOTH TAXI OUT AND TAXI IN.   AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED TROUBLE SHOOTING PER TSM 32-47-00 NO FAULTS NOTED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
